Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I had only one pill of novelon the first time I had sex after sex. Then I stopped it. After 2 days I had ipill. The day I had novelon I was on my periods (3rd day. After one week of taking ipill, I have my periods. Is it normal? Am I pregnant?

5 Doctors Answered
Yes, its normal. You are not pregnant. Take care.
1 person found this helpful
No pregnancy. Its ok.
1 person found this helpful
It is side effects of the pills and not pregnancy.
1 person found this helpful
It may be withdrawal bleeding soo don't worry, you cannot be pregnant.
1 person found this helpful
Dear Lybrate user no there is no chance of pregnancy.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.